# SDR VJ9800600

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 207-210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT FS 207R, L18-19, FS 210R, L19, AND FS 212R, L18, LESS THAN 3 INCHES APART AND OUT OF LIMIT IAW DC9 SRM 53-04, FIG 38, CONDITION 1 AND 2.  DAMAGE REPAIRED IAW AIRTRAN RES 981791.  HFEC INSPECTION ACCOMPLISHED AND NO CRACKS.  REINSPECT CRACKS ANNUALLY OR AT C-CHECK WHICHEVER CONFORMS TO MAINTENANCE PRACTICE PER DC9 SRM 53-04, FIG 38, SHEET 10.
